# SDR EE4Y2025011021523

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Nicked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE TASK CARD NO. 57-50-005-0007-LH TASK CARD, IT WAS FOUND AT LH WING FIXED TRAILING EDGE RIB #5, THE HYDRAULIC SYSTEMS HOLES BORE WITH SMALL NICKS. THE DISCREPANCIES WAS REPAIRED IAW EMBRAER ETD2024-190-032081 DTD DEC 05 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21398-R00 DTD DEC 05 2024. THIS IS A MINOR REPAIR.
